Alert archive / North Carolina / Flash Flood Warnings in 2022

Flash Flood Warning 40, NWS Raleigh, NC

September 30, 202211 counties in North Carolina

NWS Raleigh, NC issued this flash flood warning at Sep 30, 2022, 6:18 PM EDT for 11 counties in North Carolina. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 30, 2022, 6:18 PM EDT (22:18 UTC)
Expired
Sep 30, 2022, 11:15 PM EDT
In force
5 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Chatham County, NC, Cumberland County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Moore County, NC, Nash County, NC, Sampson County, NC, Scotland County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 54 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 30, 9:05 PM EDTFLASH FLOOD4 Sw New Hope, NCTHE WALNUT CREEK AT ROSE LANE REACHED MINOR FLOOD STAGE.
Sep 30, 9:19 PM EDTFLASH FLOOD1 Se Morrisville, NCTHE CRABTREE CREEK GREENWAY AT MORRISVILLE REACHED MINOR FLOOD STAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 167 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2022-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2022-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

370 
WGUS52 KRAH 302218
FFWRAH
NCC037-051-085-093-101-105-125-127-163-165-183-010315-
/O.NEW.KRAH.FF.W.0040.220930T2218Z-221001T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
618 PM EDT Fri Sep 30 2022

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Chatham County in central North Carolina...
  Cumberland County in central North Carolina...
  Harnett County in central North Carolina...
  Hoke County in central North Carolina...
  Johnston County in central North Carolina...
  Lee County in central North Carolina...
  Moore County in central North Carolina...
  Southwestern Nash County in central North Carolina...
  Northwestern Sampson County in central North Carolina...
  East Central Scotland County in central North Carolina...
  Wake County in central North Carolina...

* Until 1115 PM EDT.

* At 618 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Between 1.5 and 3 inches of rain have fallen. 
  Additional rainfall amounts of 1 to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Raleigh, Durham, Fayetteville, Cary, Sanford, Southern Pines, 
  Smithfield, Raeford, Pittsboro, Lillington, Carthage, Fort Bragg, 
  Siler City, Wake Forest, Garner, Fuquay-Varina, Clayton, 
  Pinehurst, Dunn and Aberdeen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3584 7953 3588 7875 3607 7870 3588 7829
      3582 7826 3585 7822 3551 7811 3540 7815
      3522 7838 3486 7862 3487 7892 3495 7903
      3483 7919 3484 7935 3476 7936 3497 7937
      3525 7969 3548 7976 3551 7977 3551 7954

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

PWB
1 follow-up statement
054 
WGUS72 KRAH 010148
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
948 PM EDT Fri Sep 30 2022

NCC051-093-127-163-165-010158-
/O.CAN.KRAH.FF.W.0040.000000T0000Z-221001T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NC-Hoke NC-Nash NC-Sampson NC-Scotland NC-
948 PM EDT Fri Sep 30 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CUMBERLAND, HOKE, 
SOUTHWESTERN NASH, NORTHWESTERN SAMPSON AND EAST CENTRAL SCOTLAND 
COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 900 AM EDT Saturday for a 
portion of central North Carolina.

LAT...LON 3584 7953 3588 7875 3607 7870 3588 7829
      3577 7825 3573 7820 3561 7818 3552 7828
      3525 7868 3527 7879 3517 7914 3521 7924
      3519 7929 3519 7939 3525 7969 3551 7977
      3551 7954

$$

NCC037-085-101-105-125-183-010315-
/O.CON.KRAH.FF.W.0040.000000T0000Z-221001T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chatham NC-Harnett NC-Johnston NC-Lee NC-Moore NC-Wake NC-
948 PM EDT Fri Sep 30 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT THIS 
EVENING FOR CHATHAM, HARNETT, CENTRAL JOHNSTON, LEE, MOORE AND WAKE 
COUNTIES...

At 948 PM EDT, Doppler radar indicated heavy rain across the warned 
area. Between 1.5 and 3 inches of rain have fallen. Additional 
rainfall amounts of 1 to 2 inches are possible in the warned area. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Raleigh, Durham, Cary, Sanford, Southern Pines, Smithfield, 
  Pittsboro, Lillington, Carthage, Siler City, Wake Forest, Garner, 
  Fuquay-Varina, Clayton, Pinehurst, Dunn, Zebulon, Angier, Benson 
  and Goldston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3584 7953 3588 7875 3607 7870 3588 7829
      3577 7825 3573 7820 3561 7818 3552 7828
      3525 7868 3527 7879 3517 7914 3521 7924
      3519 7929 3519 7939 3525 7969 3551 7977
      3551 7954

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

PWB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 30, 5:09 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Sep 30, 5:09 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
509 PM EDT Fri Sep 30 2022

.SYNOPSIS...
Post Tropical Storm Ian is moving northwestward through South
Carolina, and will undergo significant weakening as it moves into
and through central NC tonight. Remnants of Ian will linger over the
area through the remainder of the weekend and into early next week.

&&

.NEAR TERM /TODAY THROUGH SATURDAY/...
As of 113 PM Friday...

...Tropical Storm Warning, Flood Watch and Tornado Watch all in
effect for Portions of Central NC...

Dewpoint temperatures have increased into the 60s across portions
of the Coastal Plain and will continue to increase over the next few
hours. Additionally, unstable conditions will develop, increasing
the threat for tornadoes into this evening. A Tornado Watch has been
issued for areas along and east of I-95 through 10 pm.

As of 11 AM, the center of hurricane Ian was around 60 miles ESE of
Charleston, SC. Rain has been spreading across our region for
several hours, and some sites across the Sandhills and Coastal Plain
have observed over one inch, with lesser amounts elsewhere. Winds
are increasing as well, with max gusts of 40-45 mph being reported
near Laurinburg and just south of Fayetteville. The only notable
change with the morning update was a slight increase in wind gusts
across the Sandhills, however highest gusts in that area are still
expected to remain around 40-60 mph. A Tropical Storm Warning
remains in effect for most of central NC, except near the VA border.

Ian will continue north-northwest, making landfall along the South
Carolina coastline today, and continuing to move north northwest
overnight across central NC as it weakens and becomes post-tropical.
Periods of rain and wind will continue as Ian moves towards the
region. Storm total rainfall is still on track, ranging from 3-5
inches with locally higher amounts. Flash flooding will be a large
threat through tonight. Rain should start diminishing from SE to NW
starting late this evening and continuing overnight as drier air
moves into the area. A Flash Flood Watch remains n effect for all of
central NC through Saturday morning. Late Saturday morning will be
dry for many areas, then isolated to scattered showers are possible
in the afternoon.

The coldest high temperature record for Greensboro will be in
jeopardy today, with highs only reaching the mid 50s in the Triad.
Temperatures everywhere will be below normal today, although highs
will be in the upper 60s along I-95. Overnight lows will range from
the mid 50s to the mid 60s. Highs will rebound on Saturday, ranging
from the mid 60s in the west to the mid 70s in the east.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 300 AM Friday...

The remnants of Ian will slowly fill as it gyrates and meanders over
the southern Appalachians through midday Sunday. The remnant low is
then forecast to drift southeast, back over central NC late Sunday
and into Sunday night as it begins to feel influence of a northern
stream shortwave trough diving SE through the Great Lakes and Ohio
Valley.

Light rain chances Saturday night through a good part of the
daylight hours on Sunday should remain largely confined to the
northwestern portions of the NC Piedmont. Rain chances are then
expected to spread east and fill in during the evening and overnight
hours, with decent rainfall amounts of 0.25-0.50" possible during
the nocturnal hours.

Temperatures will be govern by the lingering CAD airmass and higher
highest chances that remain in place over the climatologically
favored Piedmont counties.  Lows in the lower/mid 50s NW to lower
60s east. Highs Sunday ranging from upper 50s/near 60 NW Piedmont to
mid/upper 70s across the southern coastal plain counties.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 1245 PM Friday...

Sun through Mon night: Unsettled and chilly weather is expected.
Ian's residual mid-upper level low will persist over SW VA Sun
morning with troughing extending down through NC and the Southeast
states, while low level CAA ramps up between low pressure off the
coast and a cold high centered over the Ontario/Quebec border. The
mid-upper low will remain well removed from the prime belt of
westerlies to the N, and as such will only wobble/drift to E VA and
the Delmarva through Mon night, as batches of energy wrap into it
from the N. During this time, the surface high will drift SSW to the
Great Lakes and weaken a bit, however surface pressures off the Mid
Atlantic coast will fall, maintaining the surface CAA along with
steady low level moisture advection into central NC. Will maintain
good chance pops, mainly across the N and E, through Mon, except
likely pops late Sun afternoon into Sun night as the low aloft
briefly drops into central NC and a surface frontal zone swings
through. Expect considerable cloudiness areawide, greatest coverage
N. These clouds plus thicknesses dropping from around 15-20 m below
normal Sun to around 30 m below normal Mon support highs in the mid
60s to mid 70s Sun then upper 50s to upper 60s Mon, the latter being
10-20 deg below normal. Lows in the upper 40s to upper 50s Sun night
then mid 40s to lower 50s Mon night as the coolest air pours into
central NC from the N.

Tue through Fri: With the mid level shortwave trough axis heading E
of our longitude, we'll see an increasing downslope component to the
low level winds which will extend into Wed as the low aloft finally
shifts off the Mid Atlantic coast. Models favor fairly deep drying
mid week with a period of mid level shortwave ridging ahead of a
broad/minor shortwave trough over the Great Lakes into the Ohio
Valley. This feature will dampen with stronger troughing digging
over the Upper Midwest later in the week, and overall our
thicknesses will moderate back toward normal Wed and above normal
Thu. The large Upper Midwest trough will shift E into E NOAM and
push a surface cold front southeastward toward NC by Fri. Pops look
on the low side with this, given little opportunity for moisture
advection ahead of it. Will not depict a major cool down for Fri
quite yet, as model details and timing vary and it may take some
time for the cooler air to breach the higher terrain and spill into
our area. After highs in the 60s to low 70s Tue, highs should warm
back into the 70s Wed-Fri, with Thu as the warmest day, with few
to no pops. -GIH

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 155 PM Friday...

Aviation conditions will remain poor through tonight, MVFR to IFR
cigs/vsbys in rain and very strong and gusty surface winds from the
NE and NNE, sustained 20-35 kts with gusts to 40-55 kts through the
rest of the afternoon (strongest at FAY), topped with intense low
level wind shear of 55-60 kts. The most dangerous aviation
conditions will occur between now (18z) and 03z as the center of
Ian, which is close to making its second US landfall along the SC
coast, moves NNW and NW through S and W parts of central NC through
midday Sat. Periods of heavy rain will remain a threat through this
evening before rain tapers down SE to NW through tonight, with a
lessening of LLWS as Ian steadily weakens. Cigs will remain mostly
IFR through daybreak Sat but will trend up to MVFR Sat morning as
rain diminishes and surface winds shift to be from the SE or S/SW at
8-16 kts gusting to around 20 kts.

Looking beyond 18z Sat, Ian will continue to weaken and slow way
down as its center tracks from near INT early Sat then drifts just
slightly N then E through Sat night. While cigs Sat afternoon may
rise briefly to VFR, the sub-VFR cigs are likely to return Sat
evening and persist through Sat night. A slow moving upper level low
will track ESE into central NC Sun, bringing another chance of rain
with mostly sub-VFR cigs Sun afternoon into early Mon. Improvement
back to mostly VFR is expected late Mon lasting through Wed,
although periods of early morning MVFR cigs remain possible. -GIH

&&

.HYDROLOGY...
As of 220 PM Friday...

Rainfall totals so far have ranged from 1.0 to 2.0 inches in the
coastal plain to generally 0.5 to 1.0 inch the heart of the
Piedmont. With Hurricane Ian (near the Myrtle Beach, SC area at 2pm
Friday) expected  to track through the Piedmont, the latest rainfall
guidance suggests a swath of heavier amounts neat Fayetteville and
just west of the Triangle toward the Triad.  An additional 2.0 to
3.0 inches will be possible this evening.  The steady rain today has
helped to reduce storage in area soils and most small creeks and
streams, while still well within their banks, are starting to show
more dramatic response to the rain and run off. National Water Model
Rapid Onset Flooding guidance (using HRRR qpf) highlights portions
of the Cape Fear and Haw River Basins as having the highest
probability flooding this evening, and certainly urban areas in the
Piedmont will be at risk.  River flood forecasts indicate borderline
minor flooding on the Haw and Deep Rivers, as well as the Rocky
River south of Albemarle, though the trend has been downward there
with eastward track shifts.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Saturday morning for NCZ007>011-021>028-038>043-
073>078-083>086-088-089.
Tropical Storm Warning for NCZ021>028-038>043-073>078-083>086-
088-089.

&&

SYNOPSIS...RAH
NEAR TERM...JJT
SHORT TERM...CBL
LONG TERM...Hartfield
AVIATION...Hartfield
HYDROLOGY...BLS
Hazardous weather outlook, Sep 30, 12:48 PM EDT, 5 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1248 PM EDT Fri Sep 30 2022

NCZ021>026-038>041-073>077-083>086-011700-
Forsyth-Guilford-Alamance-Orange-Durham-Franklin-Davidson-Randolph-
Chatham-Wake-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-
Scotland-Hoke-
1248 PM EDT Fri Sep 30 2022

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ007>010-011700-
Person-Granville-Vance-Warren-
1248 PM EDT Fri Sep 30 2022

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ011-011700-
Halifax-
1248 PM EDT Fri Sep 30 2022

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...TORNADO WATCH 548 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ027-028-042-043-078-088-089-011700-
Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson-
1248 PM EDT Fri Sep 30 2022

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...TORNADO WATCH 548 IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.
   Tropical Storm Warning.

In addition, there is a slight (level 2 of 5) risk for severe
weather today. The primary threat is an isolated tornado.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

JJT

In the hours before

Local storm report, Sep 30, 5:39 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
539 PM EDT FRI SEP 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TROPICAL STORM   1 ENE WAKE FOREST       35.98N 78.50W
09/30/2022                   WAKE               NC   TRAINED SPOTTER

            LARGE TREE REPORTED DOWN ON DURKYN PLACE AND
            CARROLL STREET.

&&

NTL
Local storm report, Sep 30, 5:41 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
541 PM EDT FRI SEP 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TROPICAL STORM   2 W WAKE FOREST         35.98N 78.56W
09/30/2022                   WAKE               NC   TRAINED SPOTTER

            TREE REPORTED DOWN AT THOMPSON MILL ROAD AT
            HWY 98.

&&

NTL
Local storm report, Sep 30, 5:42 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
542 PM EDT FRI SEP 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TROPICAL STORM   KRDU                    35.88N 78.79W
09/30/2022                   WAKE               NC   ASOS

            47 MPH WIND GUST REPORTED AT RALEIGH-DURHAM
            INTERNATIONAL AIRPORT. PK WND 03041/2045.

&&

JD
Local storm report, Sep 30, 5:49 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
549 PM EDT FRI SEP 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TROPICAL STORM   KINT                    36.14N 80.23W
09/30/2022                   FORSYTH            NC   ASOS

            43 MPH WIND GUST REPORTED AT SMITH REYNOLDS
            AIRPORT. PK WIND 36037/2120.

&&

JD
Local storm report, Sep 30, 5:57 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
557 PM EDT FRI SEP 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TROPICAL STORM   1 NNE CLEMMONS          36.04N 80.38W
09/30/2022                   FORSYTH            NC   LAW ENFORCEMENT

            TREE IN ROADWAY AT LEWISVILLE-CLEMMONS ROAD.

&&

NTL
Local storm report, Sep 30, 5:59 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
559 PM EDT FRI SEP 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TROPICAL STORM   2 NNW KERNERSVILLE      36.14N 80.09W
09/30/2022                   FORSYTH            NC   LAW ENFORCEMENT

            TREE REPORTED DOWN IN ROADWAY ON WEST
            MOUNTAIN STREET AND WESTWOOD DRIVE.

&&

NTL

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 3:11 PM EDTAreal Flood AdvisoryRAHAnson, Cumberland, Hoke, Richmond, Sampson, Scotland6 hr
Sep 30, 3:20 PM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Vance, Warren and 1 more6 hr
Sep 30, 3:26 PM EDTAreal Flood AdvisoryRAHHarnett, Johnston, Wake, Wayne6 hr
Sep 30, 5:30 PM EDTAreal Flood AdvisoryRAHChatham, Davidson, Lee, Montgomery, Moore, Randolph and 1 more5 hr
Sep 30, 7:56 PM EDTAreal Flood AdvisoryRAHAlamance, Durham, Forsyth, Guilford, Orange3 hr

Nearby

Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.